IJPAM: Volume 106, No. 2 (2016)
Department of Mathematics
Himachal Pradesh, 177005, INDIA
Abstract. Necessary and sufficient conditions are given for the validity of discrete Hardy's inequality for the sum of two discrete Hardy-type operators with not necessary non-negative coefficients.
Received: October 3, 2015
AMS Subject Classification: 26D10, 26D15
Key Words and Phrases: discrete hardy inequality, weighted sequence space and its norm, duality
Download paper from here.
DOI: 10.12732/ijpam.v106i2.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 473 - 479